Panic in Illinois over 22 people hospitalized BLEEDING from their eyes and ears after using synthetic pot

Twenty-two people have been hospitalized with bleeding from the eyes and ears after using synthetic pot, Illinois health officials have said.
This is the first time that severe bleeding has been associated with the drugs known as cannabinoids, a mix of hundreds of chemicals that act on the same brain cell receptors as the active ingredient in marijuana. 
Known as 'fake weed', 'K2' or 'spice', synthetic pot has been known to create a 'zombie-like' psychotic effect with extreme anxiety, paranoia and hallucinations.
Hundreds of people across the US have been hospitalized or killed as a result... read more

 
30 March 2018 in Health, Views: 55
Source: Daily Mail
Share:
 




News Widget for Webmasters


Realtime News

 

«
»
Mo Tu We Th Fr Sa Su
            1
2 3 4 5 6 7 8
9 10 11 12 13 14 15
16 17 18 19 20 21 22
23 24 25 26 27 28 29
30 31